PDA

View Full Version : An Aspirin a Day... Doubles Heart Attack Risk?



Julieanne
04-11-17, 08:02 PM
ANH-USA
April 5 2017


Those taking aspirin every day to thin blood and reduce stroke risk, take heed.
Researchers have found (http://www.dailymail.co.uk/health/article-4337050/Aspirin-double-risk-suffering-heart-attack.html)that, compared to those taking warfarin for atrial fibrillation (irregular and fast beating of the heart that can lead to stroke), patients taking aspirin were 1.9 times more likely to suffer a heart attack. The same paper found that a new class of drugs called direct oral anticoagulants also doubled the risk of heart failure for patients with atrial fibrillation.
Warfarin (also called Coumadin) comes with a host of nasty side effects. Given this predicament, consumers may be looking for alternative options.


Read more: http://www.anh-usa.org/an-aspirin-a-daydoubles-heart-attack-risk/

Mr. Wizard
04-12-17, 07:43 PM
More and more research is showing a connection between atrial fibrillation and magnesium deficiency. Conventional farming practices are producing crops that are increasingly depleted of magnesium because they don't rotate the crops or let the land rest. Also, conventional farming practices call for adding plenty of nitrogen, phosphorus and potassium back in the soil, but not magnesium. Instead of an aspirin a day, atrial fibrillation may improve by adding to the diet magnesium-rich foods, like spinach, chard, pumpkin seeds, almonds, black bean, almonds, avocado, dark chocolate, etc. By the way, prescription medications rob the body of magnesium....vicious cycle.

Islander
04-12-17, 09:18 PM
Ive mentioned elsewhere that I grow a lot of greens: bet greens, tuenip greens, swiss chsard, spnach, klae... I just noticed what was happening and I'm going to stop right here to demonstrate what my arthritic fingers type when I'm not using dictation. Even the dictation app isn't flawless, but it's a lot more reliable than these 8 fingers and 2 thumbs. Anyway, I grow a lot of greens and harvest wild greens as well, dandelions and lambs quarters, for instance. Greens with butter, Yum! And even at that (not forgetting salad greens from my window boxes), I still have to take a magnesium supplement from time to time. I know exactly when I need to pop a few when my legs or feet start cramping and wake me in the middle of the night. Got to have that magnesium!

grulla
04-13-17, 10:01 AM
Taking aspirin, or any other statin (-like) blood thinners is usually a quick and dangerous allopathic solution to thinning the blood (lower blood viscosity) so it can flow easier through restricted, calcified arteries. Dr. Jonathan Wright recommends donating blood periodically to help keep thinner, cleaner, blood. Making sure one is well hydrated is another simple tactic.

https://www.youtube.com/watch?v=G_4kt-pC7b4 http://jeffreydachmd.com/2013/04/donating-blood-prevents-heart-disease/

But the root cause to restricted blood flow can be (carotid) arterial stenosis, due to calcification, as I have recently experienced last year with a spike in BP (165/100). A brief bout with 3 quick, one minute events of blindness in the left eye in a ten day period, (amaurosis fugax, in itself harmless, but indicative of a possible future stroke), made me reduce dairy by over 80%, only using a LITTLE highfat, high Vit K cheese, like Gouda, Muenster, etc., on only my breakfast omelet. And the amaurosis fugax has not returned since last Sept., when I reduced my dairy consumption by over 80%.

Also started taking EDTA, l-arginine, serrapeptase last year, and my BP started gradually coming back down. Recently last February, I started visiting an intergrative MD/ND where I receive weekly alpha-lipoic acid (ALA) IVs, and overall, my BP has eventually "rollercoasted" down to nearly pre 2016 normal levels for the past 2-3 weeks of 120/80 and hopefully holding there.

Also started experiencing floaters and flashers in my right eye last Aug, but the ophthalmologist said it was age related, and to expect it sooner or later in my left eye as well, which it did 7 months later, last Feb. The ophthalmologist went on to say that my eyes were in otherwise good condition, but I can't help thinking that those floaters may be somehow implicated in my calcification blockage issues as well, not sure. I have started taking, since last Feb., homeopathic floater pellets on the suggestion of a mercola forum member who went on to say that it took her 6 months of those pellets, (9 pellets/day; 3, 3 times/per day; 600 pellets/bottle), to finally recover from the floaters.

https://www.naturaleyecare.com/shop/floater-homeopathic-pellets.html

Islander
04-13-17, 01:55 PM
I used to see floaters and flashers, not often, but routinely. I haven't gotten any younger, yet I haven't seen either in quite a long time. I have no idea why, since neither my diet nor lifestyle has changed in any significant way.

grulla
04-13-17, 03:49 PM
Well that sounds encouraging, as the ophthalmologist, and others, had told me that there was a chance the floaters could subside, and the flashers are already mostly gone. But when I finally also got the floaters in my left eye back in Feb., just after having started taking those homeopathic pellets, I nearly freaked out, even though the eye doctor had warned me to possibly expect that.

It is my understanding that those floaters are the result of blood leaking into the eye via a tare in the back of the eye, hence the flashers. The floaters are in the outer ring of the pupil affecting only the peripheral vision. So if I'm holding my head steady while driving or watching the computer or TV screen, the floaters are hardly noticeable, But when moving my head about is when they can become annoying. Low refractive reading glasses, darkness, and sunglasses all help to minimize and camouflage the problem.

And again, I can't help thinking that calcified arterial blockage is the common denominator for all, including the (now occasional) tinnitus in my left ear. I recently asked my urologist what the main cause of non-malignent prostate enlargement was, and he answered "calcification", gee, what a coincidence. I now keep an open mind when some forum posters say that dairy should only be consumed only by the newborne, but I will still consume a small amount of the cultured/fermented, high fat, high Vit K cheeses for breakfast, as I mentioned above.

I don't think any of my above described problems are unique. It's just that the allopaths keep us in the dark with those profitable, quick-fix, blood thinning aspirins and statins that easily allow blood to permeate through those arterial restrictions without addressing the root cause, namely necessary clearing of those calcified arterial restrictions, especially with safe, non-invasive methods.

Islander
04-13-17, 08:14 PM
I am surprised that your floaters are continuing to bother you. When I get them, which is rare, they disappear in a few hours or at most, in a day. My doctor explained that they don't actually go anywhere; it's just that your brain becomes accustomed to them so you are able to see right through them. They become invisible.

Ora Moose
08-04-18, 05:52 PM
Also, I would suggest you do not give your kids (or adults) Advil or other NSAID for minor inconvenient pain, based on this:

by Sophia Antipolis, 15 March 2017 European Society of Cardiology

Painkillers considered harmless by the general public are associated with increased risk of cardiac arrest, according to research published today in the March issue of European Heart Journal - Cardiovascular Pharmacotherapy.
Non-steroidal anti-inflammatory drugs (NSAIDs) are among the most commonly used drugs worldwide and some, including ibuprofen, are available over the counter.

“Allowing these drugs to be purchased without a prescription, and without any advice or restrictions, sends a message to the public that they must be safe,” said author Professor Gunnar H. Gislason, professor of cardiology at Copenhagen University Hospital Gentofte, Denmark. “Previous studies have shown that NSAIDs are related to increased cardiovascular risk which is a concern because they are widely used.”

Read more here: https://www.escardio.org/The-ESC/Press-Office/Press-releases/harmless-painkillers-associated-with-increased-risk-of-cardiac-arrest?hit=twitter (https://www.escardio.org/The-ESC/Press-Office/Press-releases/harmless-painkillers-associated-with-increased-risk-of-cardiac-arrest?hit=twitter)
(https://www.escardio.org/The-ESC/Press-Office/Press-releases/harmless-painkillers-associated-with-increased-risk-of-cardiac-arrest?hit=twitter)

Islander
08-05-18, 09:55 AM
:: deep sigh ::
Ora, I wish you would follow my request. This is a separate topic from aspirin and now it's buried in a different thread where it's unlikely to be seen by users of other NSAIDS. I don't have time to edit every post; it will have to stay here, unless you agree to move it again.